Burnside's Theorem for the Fréchet Space .

Domingo A. Herrero

Mathematische Annalen (1974)

  • Volume: 207, page 271-280
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Herrero, Domingo A.. "Burnside's Theorem for the Fréchet Space .." Mathematische Annalen 207 (1974): 271-280. <http://eudml.org/doc/162546>.

author = {Herrero, Domingo A.},
journal = {Mathematische Annalen},
pages = {271-280},
title = {Burnside's Theorem for the Fréchet Space .},
url = {http://eudml.org/doc/162546},
volume = {207},
year = {1974},

AU - Herrero, Domingo A.
TI - Burnside's Theorem for the Fréchet Space .
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 271
EP - 280
UR - http://eudml.org/doc/162546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.